# SDR DHL2003742527

- Difficulty date: November 20, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CABIN CRACK FILLER AND BENT FRAME STA 372 STR 5R.  REMOVED FASTENERS FOR ACCESS IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA AS REQUIRED FOR REPAIR DIMENSION 3.5 X 3.5 INCH IAW B-727 SRM 57-40-3 FIG 1.  FABRICATED ANGLE REPAIR IAW B-727 SRM 53-10-2 FIG 3.  ALODINED AND PRIMED IAW B-727 SRM 51-10-2.  INSTALLED ANGLE REPAIR AND FILLER IAW B-727 SRM 51-30-2.
